# SDR HNAA2011062100177

- Difficulty date: June 17, 2011
- Submitted: June 21, 2011
- Operation: Air carrier
- Aircraft: N3351
- Make and model: Dhav DHC8102
- Aircraft serial: 217
- Aircraft time: 48,294 hours, 54,461 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 81
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT FORWARD EMERGENCY EGRESS LIGHT IS INOP.  INSPECT BULB AND FOUND TO BE A WRONG BULB.   RELAMP LT FORWARD EMERGENCY EGRESS LIGHT. OPS CHECKED GOOD.
